# SDR SWAA2022081829984

- Difficulty date: July 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ANGLE FLOOR STRUCTURE LOCATED BTW BS 927 TO BS 947.5 AT BL 0 AT PASSENGER CABIN 2022-368339 / [01] REPLACED ANGLE FLOOR STRUCTURE LOCATED BTW BS 927 TO BS 947.5 AT BL 0 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A5400; SHEET 22; REV. -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED BTW BS 927 TO BS 947.5 AT BL 0 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A5400; SHEET 22; REV. RII VERIFIED
